# SDR SWIA2021082060517

- Difficulty date: June 13, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH COCKPIT FLOOR BEAM FOUND TO BE CRACKED AT FS280     (C-CHECK RO 8/18/2021)    REPAIRED RBL12.00 COCKPIT FLOOR BEAM BETWEEN FS265 & FS280 IAW CRJ900 SRM 53-11-43-201-003-A01 REPAIR TYPE 4. COMPLIED WITH TASK CARD 51-900-1002-SKY
